# SDR COM11870

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3150 · Central Warning
- Part: Trim Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AURAL TRIM WARNING DURING TAKEOFF.  RESET CIRCUIT BREAKER, SYSTEM TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.
